MathSciNet Relay Station
MathSciNet bibliographic data
MR2180905 53C60
He, Qun; Shen, Yi-Bing On Bernstein type theorems in Finsler spaces with the volume form induced from the projective sphere bundle. Proc. Amer. Math. Soc. 134 (2006), no. 3, 871–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement